# SDR SIMA20141217005

- Difficulty date: December 17, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 35,356 hours, 32,390 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Defective
- Location: Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATIONS FELT IN CONTROL COLUMN & FLOOR & HEARD AT FL 280 DOWN TO 7000 FT.  NO CHANGE WITH AUTOPILOT OFF.  REPEAT GRIPE.  R & R RT AFT OTBD ELEVATOR CONTROL CABLE IAW AMM 27-31-01.  R & R RT ELEVATOR TENSION REGULATOR IAW AMM 27-31-01.  SEE NRWCS 645-ABI-02120 & 645-ABI-02121 FOR ADDITIONAL DETAILS & BILLING.
